Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 796312, 5 pages
http://dx.doi.org/10.1155/2014/796312
Research Article

Meromorphic Solutions of Some Algebraic Differential Equations

1School of Economics and Management, Guangzhou University of Chinese Medicine, Guangzhou 510006, China
2Department of Information and Computing Science, Guangxi University of Technology, Liuzhou 545006, China
3School of Mathematics and Information Sciences, Guangzhou University, Guangdong, Guangzhou 510006, China
4Key Laboratory of Mathematics and Interdisciplinary Sciences, Guangdong Higher Education Institutes, Guangzhou 510006, China

Received 12 December 2013; Accepted 19 January 2014; Published 3 March 2014

Academic Editor: V. Ravichandran

Copyright © 2014 Jianming Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964. View at MathSciNet
  2. Y. Z. He and X. Z. Xiao, Algebroid Functions and Ordinary Differential Equations, Science Press, Beijing, China, 1988 (Chinese).
  3. I. Laine, Nevanlinna Theory and Complex Differential Equations, Walter de Gruyter, Berlin, Germany, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  4. L. Yang, Value Distribution Theory, Springer, Berlin, Germany, 1993. View at MathSciNet
  5. A. A. Gol'dberg, “On single-valued solutions of first-order differential equations,” Ukrainian Mathematical Journal, vol. 8, pp. 254–261, 1956 (Russian). View at Google Scholar
  6. S. B. Bank and R. P. Kaufman, “On meromorphic solutions of first-order differential equations,” Commentarii Mathematici Helvetici, vol. 51, no. 3, pp. 289–299, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. A. Barsegian, “Estimates of derivatives of meromorphic functions on sets of α-points,” Journal of the London Mathematical Society, vol. 34, no. 3, pp. 534–540, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  8. G. A. Barsegian, “On a method of study of algebraic differential equations,” Bulletin of the Hong Kong Mathematical Society, vol. 2, no. 1, pp. 159–164, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. A. Barsegian, I. Laine, and C. C. Yang, “On a method of estimating derivatives in complex differential equations,” Journal of the Mathematical Society of Japan, vol. 54, no. 4, pp. 923–935, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. A. Barsegian, “Estimates of higher derivatives of meromorphic functions on sets of its a-points,” Bulletin of the Hong Kong Mathematical Society, vol. 2, no. 2, pp. 341–345, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W. Bergweiler, “On a theorem of Gol'dberg concerning meromorphic solutions of algebraic differential equations,” Complex Variables, Theory and Application, vol. 37, no. 1–4, pp. 93–96, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  12. G. Barsegian, “On meromorphic solutions of algebraic differential equations,” in Proceedings of the Complex Analysis and Mathematical Physics, Krasnoyarsk, Russia, 1987 (Russian).
  13. G. Frank and Y. Wang, “On the meromorphic solutions of algebraic differential equations,” Analysis, vol. 18, no. 1, pp. 49–54, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. W. J. Yuan, B. Xiao, and J. J. Zhang, “The general result of Gol'dberg's theorem concerning the growth of meromorphic solutions of algebraic differential equations,” Computers & Mathematics with Applications, vol. 58, no. 9, pp. 1788–1791, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  15. W. J. Yuan, Z. R. Li, and J. J. Zhang, “On the estimate of growth of meromorphic solutions of some classes of higher order algebraic differential equations,” Journal of Guangzhou University: Natural Science, vol. 8, no. 2, pp. 28–31, 2009. View at Google Scholar
  16. J. M. Qi, Y. Z. Li, and W. J. Yuan, “Further results of Gol'dberg's theorem concerning the growth of meromorphic solutions of algebraic differential equations,” Acta Mathematica Scientia A, vol. 33, no. 4, pp. 759–765, 2013 (Chinese). View at Google Scholar
  17. R. M. Gu, J. J. Ding, and W. J. Yuan, “On the estimate of growth order of solutions of a class of systems of algebraic differential equations with higher orders,” Journal of Zhanjiang Normal University, vol. 30, no. 6, pp. 39–43, 2009 (Chinese). View at Google Scholar
  18. L. Zalcman, “A heuristic principle in complex function theory,” The American Mathematical Monthly, vol. 82, no. 8, pp. 813–817, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. L. Zalcman, “Normal families: new perspectives,” Bulletin of the American Mathematical Society, vol. 35, no. 3, pp. 215–230, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet